# SDR TSAA0731037

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 62,164 hours, 57,815 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLIGHT 93 HNL-OGG, ON THROTTLE UP, THE TAKE OFF CONFIGURATION WARNING ALARM SOUNDED.  CREW ABORTED TAKE OFF AT 50 KNOTS INDICATED AIRSPEED.  CREW DID NOT RETURN TO GATE.  CREW RECHECKED ALL SYSTEMS AND TOOK OFF WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE PERFORMED TAKE OFF WARNING SYSTEM OPERATIONAL CHECK PER AMM 31-26-0.  SYSTEM OPERATED OK ON THE GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.
